RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 94, Number 3  


Derivation of Freund–Witten adelic formula for four-point Veneziano amplitudes
V. S. Vladimirov
355
Kolmogorov law and Kolmogorov and Taylor scales in anisotropic turbulence. Turbulence as a result of three-scale interaction
V. P. Maslov
368
Path reparametrization in path integrals for third-order differential equations
S. N. Storchak
375
Laplace transform of a class of tempered distributions
I. Kh. Musin
386
Multiphase and rational solutions of a family of nonlinear equations
N. A. Kudryashov
393
Some regularizations of the temporal gauge and propagator of the Yang–Mills field
G. A. Kravtsova
408
Generalized algebras of supersymmetric quantum mechanics
N. V. Borisov, K. N. Il'inskii, V. M. Uzdin
418
Splitting amplitudes of the lowest energy levels of the Schrödinger operator with double-well potential
S. Yu. Dobrokhotov, V. N. Kolokoltsov
426
Few-body problem in the boundary condition model and quasipotentials
S. P. Merkur'ev, A. K. Motovilov, S. D. Yakovlev
435
Three-particle Coulomb on-shell vertex functions. Behavior of the amplitude for simultaneous transfer of two charged particles in the vicinity of the nearest singularity in $\cos \theta$
A. M. Mukhamedzhanov, M. K. Ubaidullaeva, R. Yarmukhamedov
448
Phenomenological approach to construction of attractors
A. E. Filippov
463
Quantum corrections to the conductivity of a two-dimensional disordered system in a strong magnetic field
A. K. Arzhnikov, S. G. Novokshonov, S. V. Pakhomov
486
Random walks in disordered systems with long-range transitions. Asymptotically exactly solvable models
F. S. Dzheparov, V. E. Shestopal
496
Evolution of a homogeneous isotropic universe, dark matter, and the absence of monopoles
Yu. M. Loskutov
515
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019